# SDR ASAA2025110662368

- Difficulty date: November 6, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 70,079 hours, 20,914 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5810137
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR PANEL DELAMINATED.   GROUNDED - YES.  ACCOMPLISHED PERMANENT REPAIR TO AFT FLOOR PANEL IAW SRM 53-00-50-2R0, 53-00-50-2R1.
